# SDR C2XA04SH360

- Difficulty date: June 12, 2004
- Submitted: June 13, 2004
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145
- Aircraft serial: 145161
- Aircraft time: 11,624 hours, 8,439 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Part number: 14526437001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE RIGHT BUTTSTRAP BETWEEN FRAMES 59 AND 61 WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BUTTSTRAP IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
